Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: adam1973 on November 14, 2012, 07:15:20 pm

Title: Headache and Clomid
Post by: adam1973 on November 14, 2012, 07:15:20 pm
Do you get a headache a few hours after taking clomid? I get one right behind my eyes. Almost like a sinus headache. I'm also thinking of taking 0.5 mg of Airmidex once a week. I'll decide this once I get my next hormone panel done and I see what my estradiol levels are.
Title: Re: Headache and Clomid
Post by: henngiss on November 15, 2012, 11:31:04 am
clomid has not caused any headaches for me so far.  i do get some nausea but not bad.  i don't tend to get headaches very often anyhow.
Title: Re: Headache and Clomid
Post by: PeakT on November 15, 2012, 04:30:03 pm
This is a common side effect.  And it's not wonder considering how much it plays with the brain, eh?

[MODERATOR UPDATE  Read this:

http://www.peaktestosterone.com/Clomid_Risk ]